# SDR SWAA2022061517735

- Difficulty date: June 11, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,034 hours, 35,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE CAME OUT OFF BUSTLE / [01] REINSTALLED SLIDE PER AMM 25-61-01. AIRCRAFT OK FOR SERVICE
